Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What are causes to feel energy less and having no strength in arms and legs ?

I ve a problem with my Thigh & shoulder Muscles , both of them doesn t working properly , It seems like my leg & hand were energyless , I can t lift my leg properly , I can t lift a bucket with my hand , I can t put the slippers on my foot easily , I can t move up & down in stairs , it happens only in the morning when I wake up from bed & also it happens at night when i wakeup for bathroom, I can t move my leg properly & I feel I can fell down, also I can t wake easily from bed because my leg & hand were energyless at that time , Actually I fell down 3 - 4 times before. My age 32yrs , I m Male & unmarrried. & these types of things doesn t happen everyday.
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  396
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HealthcareMagic
This seems a neurological problem. Get examined done by neurologist and CT, MRI will clears the picture.
Have a Healthful Day..
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor